# SDR SWAA011295

- Difficulty date: April 30, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 21,560 hours, 19,080 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 4050270905
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

DURING DESCENT DETECTED ELECTRIAL BURNING SMELL IN COCKPIT. R&R CAPT HORIZ SIT IND PER MM.
